# SDR SWAA2024041667756

- Difficulty date: March 25, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 25,288 hours, 12,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS794 TO BS847 RBL 26 WL156<[01] CORROSION ON WEB WAS FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED WEB AS PER SRM 51-40-02 AND DRAWING 146A8340.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.;[03] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
